# SDR FDEA201504071200

- Difficulty date: April 7, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N810FD
- Make and model: Airbus A310-324
- Aircraft serial: 452
- Aircraft time: 394 hours, 12,809 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 641119601
- Part serial: 1742
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CRUISE ALTITUDE 35,000, STBY ALTIMETER INDICATES 250 HIGHER THAN BOTH CAPTAINS & COPILOTS ALTIMETERS.  R & R THE STBY ALTIMETER IAW AMM 34-12-22-04.  INTEGRAL LIGHTING OPERATIONAL TEST NORMAL IAW AMM 33-13-00-05.  ACFT OK FOR SERVICE.
